# SDR SIMA200633805

- Difficulty date: November 29, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- Aircraft time: 15,926 hours, 14,451 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503607
- Condition: Damaged
- Location: Cabin Lights
- Part time: 15,926 hours, 14,451 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL NOTED COMING FROM MIDDLE ROW SEATS.  REMOVED AND REPLACED HARNESS ASSEMBLY AT ROW 7A IAW EMB AMM 33-21-06.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
